A neutral-niche theory of nestedness in mutualistic networks
Article first published online: 28 OCT 2008
© 2008 The Authors
Volume 117, Issue 11, pages 1609–1618, November 2008
How to Cite
Krishna, A., Guimarães Jr, P. R., Jordano, P. and Bascompte, J. (2008), A neutral-niche theory of nestedness in mutualistic networks. Oikos, 117: 1609–1618. doi: 10.1111/j.1600-0706.2008.16540.x
- Issue published online: 28 OCT 2008
- Article first published online: 28 OCT 2008
- Manuscript Accepted 27 May 2008
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!